A 46-year-old Indian woman had been treated with methyldopa for three months, had the erosive lesions on the buccal mucosa. This patient was then treated with amoxycillin in concomitant with the antihypertensive drug, methyldopa. However, the erosive lesions were still there. She was referred to the Oral Medicine Department, Faculty of Dentistry, Chulalongkorn University by her physician. The lesions were diagnosed to be erosive lichen planus and were treated with 0.1 percent solution of fluocinolone acetonide. It has been documented that methyldopa could induce intraoral membrane reactions; therefore the recommendation to change the antihypertensive drug from methyldopa to be a beta adrenergic blocking drug, atenolol, was given to her physician. After this treatment regime, the erosive lichen planus was gradually disappeared within a period of 2 months. Later, the same patient underwent medical treatment with the oral hypoglycemic drug, chlorpropamide. Following 3 months after treatment, the marked intraoral lesions with generalized skin lesions of lichen planus were aggressively flared up. Together with a dermatologist of Chulalongkorn hospital, both skin and oral lesions were treated and improved within one year. It is suggested, therefore, that the precaution should be taken on the treatment of hypertensive and diabetic patient with methyldopa and chlorpropamide. If it is possible, the changing of these drugs to the others is recommended whenever the oral lesions occur from their side effects. Moreover, lichenoid eruption of oral mucosa due to methyldopa and chlorpropamide has never been reported in Thai patients.